×

zbMATH — the first resource for mathematics

The Fritz John necessary optimality conditions in the presence of equality and inequality constraints. (English) Zbl 0149.16701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kuhn, H.W; Tucker, A.W, Nonlinear programming, (), 481-492 · Zbl 0044.05903
[2] John, F, Extremum problems with inequalities as side conditions, (), 187-204
[3] Arrow, K.J; Hurwicz, L; Uzawa, H, Constraint qualification in maximization problems, Naval research logistics quarterly, 8, 175-191, (1961) · Zbl 0129.34103
[4] Courant, R, (), Chapter III
[5] Apostol, T.M, Mathematical analysis, (), 146-157
[6] Motzkin, T.S, Two consequences of the transposition theorem of linear inequalities, Econometrica, 19, 184-185, (1951), The first inequality appearing in this paper should be reversed · Zbl 0042.01201
[7] Slater, M.L, A note on Motzkin’s transposition theorem, Econometrica, 19, 185-187, (1951) · Zbl 0042.01202
[8] Tucker, A.W, Dual systems of homogeneous linear relations, (), 3-18, Corollary 2A · Zbl 0072.37503
[9] Cottle, R.W, A theorem of fritz John in mathematical programming, RAND memorandum RM-3858-PR, (October, 1963)
[10] Fleming, W.H, Functions of several variables, (), 116-120
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.